# SDR CA100813010

- Difficulty date: August 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech F90
- Engine: Pwa PT6A135
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 312307101
- Condition: Failed
- Location: Engine
- Part time: 1,898 hours
- Component: Ct Disk, 312307501
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

RT PT6A-135 ENGINE, SN PC-E92105 WAS REMOVED SUBSEQUENT TO INFLIGHT SHUTDOWN INCIDENCE. THE CUSTOMER REPORTED "THE ENGINE LOST AT TAKEOFF AT 3000 FT AT CLIMB POWER SETTING. NO PERFORMANCE INDICATION REVEALING PROBLEM PRIOR TO ENGINE FAILURE".  DURING DISMANTLE INVESTIGATION, ENGINE WAS SPLIT AND THE GAS GENERATOR SECTION DISMANTLED. THE CT BLADES WERE FOUND EXCESSIVELY DAMAGED AND PARENT MATERIAL MISSING FROM MOST OF THE BLADES.  QTY 2-CT BLADES WERE FOUND BROKEN CLOSE TO THE PLATFORM, ONE BROKEN CT BLADE SHOW CLEAR SIGNS OF FATIGUE FAILURE. THE CT BLADES PN 3123071-01 HAVE TTSN 1897.8-HOURS.
